# SDR ALGA102020164055

- Difficulty date: October 19, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N891BG
- Make and model: Skrsky S76C
- Aircraft serial: 760679
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Damaged
- Location: Tail Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY SERVICE CHECK, THE TECHNICIAN FOUND A BULLET HOLE IN DRIVESHAFT COWLING. THE COWLING WAS REMOVED AND REPLACED,NO FURTHER DAMAGE WAS NOTED.
